# SDR UIEA2018121002813

- Difficulty date: December 8, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 81,052 hours, 15,694 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J, M
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE COMPRESSOR STALLED 2X AFTER TAKE OFF+ WOULD TEMP OUT AT NORMAL THRUST SETTING. AT IDLE WOULD RUN IN NORMAL PARAMETERS. R&R ENG NR 3.
